I have read all about people having so many side effects, that I was a little scared when I started. I haven't noticed anything al all. It's making me wonder if the Harvoni is doing its job
I am on day 17 of my treatment. For the first 5 or 6 days I had a really bad headache, also real sleepy about a hour after taking my meds. Now they don't bother me at all. I am on Epclusa. One person on here said that Epclusa is like Harvoni, only on steroids. LOL... don't know where he got that. He only said Epclusa has a 100% cure rate. As for you not having any side effects I wouldn't worry about that. A lot of people are not feeling many side effects. One person I know personally never had any side effects at all. Just be sure to take your medicine on time everyday. Also before taking any other meds, even over the counter meds check with your doctor or pharmacist because there is so many things that will counteract with the Harvoni, or stop it from working properly. My doctor had to change some of my meds to prevent that from happening. Good luck on your cure. I'm hoping my doctor sends me for blood work soon.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 36 answers
Posted 18 Jun 2015 • 2 answers
Posted 30 Aug 2015 • 3 answers
Posted 1 Dec 2015 • 2 answers
Posted 18 Feb 2016 • 3 answers